Convex tree realizations of partitions

Dress A, STEEL M (1992)
Applied Mathematics Letters 5(3): 3-6.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; STEEL, Michael
Abstract / Bemerkung
Given a collection P of partitions of a label set L a problem arising in biological and linguistic classification is deciding whether there is a "tree-structure" on L which is "compatible" with P. While this problem is, in general, NP-complete we show that it has a polynomial time solution if the number of sets in each partition is at most three.
Erscheinungsjahr
1992
Zeitschriftentitel
Applied Mathematics Letters
Band
5
Ausgabe
3
Seite(n)
3-6
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/1648289

Zitieren

Dress A, STEEL M. Convex tree realizations of partitions. Applied Mathematics Letters. 1992;5(3):3-6.
Dress, A., & STEEL, M. (1992). Convex tree realizations of partitions. Applied Mathematics Letters, 5(3), 3-6. https://doi.org/10.1016/0893-9659(92)90026-6
Dress, A., and STEEL, M. (1992). Convex tree realizations of partitions. Applied Mathematics Letters 5, 3-6.
Dress, A., & STEEL, M., 1992. Convex tree realizations of partitions. Applied Mathematics Letters, 5(3), p 3-6.
A. Dress and M. STEEL, “Convex tree realizations of partitions”, Applied Mathematics Letters, vol. 5, 1992, pp. 3-6.
Dress, A., STEEL, M.: Convex tree realizations of partitions. Applied Mathematics Letters. 5, 3-6 (1992).
Dress, Andreas, and STEEL, Michael. “Convex tree realizations of partitions”. Applied Mathematics Letters 5.3 (1992): 3-6.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar